# SDR ASAA2016060716983

- Difficulty date: June 7, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,865 hours, 10,546 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Module
- Part number: 233A32041
- Part serial: D00969
- Condition: Failed
- Location: Ac Generator
- Part time: 49,538 hours, 18,397 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER APU BLUE LIGHT ON, TRIED TO PUT IT ON LT AND RT TRANSFER BUSSES, WOULD NOT CONNECT UNTIL CYCLED SWITCH TO RESET POSITION.  ACFT GROUNDED. ACCOMPLISHED "APU GENERATOR OFF BUS LIGHT ON WITH APU GENERATOR ON LINE" FAULT ISOLATION, REF FIM 24-21 TASK 801, NO FAULTS NOTED. DUE TO HISTORY, R & R P5-4 "AC SYS GENERATOR AND APU MODULE" AS PRECAUTIONARY, REF AMM TASK 24-21-51, GROUND FUNCTIONAL TEST NORMAL.
